# SDR SWAA2023060956533

- Difficulty date: June 6, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 45,581 hours, 27,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR WINDOW LIGHT INOP<[01] CONTINUE PER MEL 33-2-03 SP#1B AUTHRO# 138055;[02] R&R LIGHT BALLAST @ R/H OVER WING EMERGENCY EXIT DOOR WINDOW REF MM 33-21-00
